Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 201, NWS Tulsa, OK

May 15, 2022Adair County, Cherokee County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2022, 4:18 PM CDT for Adair County, Cherokee County, Sequoyah County, Oklahoma. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2022, 4:18 PM CDT (21:18 UTC)
Expired
May 15, 2022, 5:15 PM CDT
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 52 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 4:23 PM CDTHAIL 23 Ne Cookson, OKREPORT VIA TWITTER FROM THE MEDIA.
May 15, 4:34 PM CDTHAIL 17 Nnw Cookson, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

279 
WUUS54 KTSA 152118
SVRTSA
OKC001-021-135-152215-
/O.NEW.KTSA.SV.W.0201.220515T2118Z-220515T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
418 PM CDT Sun May 15 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Sequoyah County in east central Oklahoma...
  Southern Adair County in northeastern Oklahoma...
  Southern Cherokee County in east central Oklahoma...

* Until 515 PM CDT.

* At 418 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles north of Bunch to 2 miles northwest of
  Cherokee Landing State Park, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Stilwell...                       Marble City...
  Bunch...                          Cookson...
  Brushy...                         Cherokee Landing State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3558 9452 3552 9474 3584 9517 3588 9478
      3572 9449 3567 9448
TIME...MOT...LOC 2118Z 294DEG 16KT 3579 9478 3579 9494 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
204 
WWUS54 KTSA 152134
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
434 PM CDT Sun May 15 2022

OKC001-021-135-152215-
/O.CON.KTSA.SV.W.0201.000000T0000Z-220515T2215Z/
Sequoyah OK-Adair OK-Cherokee OK-
434 PM CDT Sun May 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN SEQUOYAH...SOUTHERN ADAIR AND SOUTHEASTERN CHEROKEE
COUNTIES...

At 434 PM CDT, a severe thunderstorm was located 4 miles east of
Cherokee Landing State Park, moving southeast at 10 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Marble City...                    Bunch...
Cookson...                        Brushy...
Cherokee Landing State Park...    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3558 9452 3552 9474 3578 9507 3584 9480
      3572 9449 3567 9448
TIME...MOT...LOC 2134Z 311DEG 11KT 3576 9483 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
315 
WWUS54 KTSA 152149
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
449 PM CDT Sun May 15 2022

OKC001-021-135-152215-
/O.CON.KTSA.SV.W.0201.000000T0000Z-220515T2215Z/
Sequoyah OK-Adair OK-Cherokee OK-
449 PM CDT Sun May 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN SEQUOYAH...SOUTHWESTERN ADAIR AND SOUTHEASTERN
CHEROKEE COUNTIES...

At 449 PM CDT, a severe thunderstorm was located 3 miles northwest of
Bunch, moving southeast at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Bunch...                          Cookson...
Brushy...                         Cherokee Landing State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3558 9452 3552 9474 3579 9504 3584 9480
      3572 9456 3565 9451
TIME...MOT...LOC 2149Z 311DEG 12KT 3572 9480 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
101 
WWUS54 KTSA 152153
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
453 PM CDT Sun May 15 2022

OKC001-021-135-152215-
/O.CON.KTSA.SV.W.0201.000000T0000Z-220515T2215Z/
Sequoyah OK-Adair OK-Cherokee OK-
453 PM CDT Sun May 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN SEQUOYAH...SOUTHWESTERN ADAIR AND SOUTHEASTERN
CHEROKEE COUNTIES...

At 453 PM CDT, a severe thunderstorm was located near Bunch, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Bunch...                          Brushy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3558 9452 3552 9474 3567 9491 3578 9484
      3579 9469 3572 9456 3565 9451
TIME...MOT...LOC 2153Z 294DEG 16KT 3571 9478 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 1:52 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 15, 1:52 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
152 PM CDT Sun May 15 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon and tonight)
Issued at 152 PM CDT Sun May 15 2022

A steady stream of thunderstorms will continue to pummel
far northeast Oklahoma and northwest Arkansas into the early
evening hours in the developing northwesterly flow aloft. These
storms will continue to produce heavy rains, strong gusty winds
and hail up to the size of quarters. Additional thunderstorms
are set to develop in the vicinity of an outflow boundary
across northeast Oklahoma that currently extends from near Westville
across the Tulsa metro and just to near Stillwater. The
boundary is expected to become nearly stationary with the strong
heating taking place across the area and a meso low developing
across north-central Oklahoma. With a weakening cap and surface CAPE
values of 4000-5000 J/KG, rapid storm development is expected late
this afternoon near the boundary. The thunderstorms are then
expected to congeal into an MCS this evening and spread to the
south-southeast in advance of a cold front moving through the
region. These storms will be capable of producing large hail
to the size of tennis balls, 80 mph winds and possibly a tornado
early in the event near the outflow boundary. The thunderstorms
should mostly be out of the area by early Monday morning.

&&

.LONG TERM...
(Monday through Sunday)
Issued at 152 PM CDT Sun May 15 2022

High pressure is set to prevail across the region on Monday
as the cold front eventually stalls across north Texas. There
will be a slight chance of showers and thunderstorms Monday
night into Tuesday morning as a mid-level shortwave moves
across the region. Portions of northeast Oklahoma and northwest
Arkansas may see scattered showers and storms Tuesday night into
Wednesday morning as the stalled front moves back north as a warm
front. The timing of the late week/weekend storm system seems
to be a little faster, so pops have been increased across
the area on Friday. Will continue the pops for Saturday for
now. However, they may be removed with later forecasts if the
faster timing of this system pans out. Regardless, it looks
like cooler temperatures are on tap for the weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1253 PM CDT Sun May 15 2022

VFR conditions will prevail outside of storm activity into the
evening. MVFR/IFR vsbys possible with any storms that directly
affect terminals. Most confident in the near term over in far NW
AR where tempo IFR was inserted. The latest data suggests some
potential for MVFR cigs behind a cold front late tonight into
Monday morning.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  81  64  86 /  50   0  20  20
FSM   65  83  64  87 /  70   0  20  20
MLC   63  83  65  88 /  60   0  20  20
BVO   57  80  60  86 /  30   0  20  20
FYV   59  81  60  84 /  70   0  20  20
BYV   58  77  57  81 /  70   0  20  20
MKO   60  80  62  85 /  60   0  20  20
MIO   56  77  59  83 /  70   0  20  20
F10   61  80  64  86 /  60   0  20  20
HHW   66  85  66  90 /  50   0  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...10
LONG TERM....10
AVIATION...30
Hazardous weather outlook, May 15, 1:53 PM CDT, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
153 PM CDT Sun May 15 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
153 PM CDT Sun May 15 2022

...SEVERE STORMS EXPECTED THIS AFTERNOON AND EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Northeast/East-Central Oklahoma.
	ONSET...This Afternoon.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Limited to locally Elevated.
	AREA...Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited to locally Elevated.
	AREA...Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...

There is an enhanced risk of severe storms this afternoon and
evening across eastern Oklahoma and northwest Arkansas. The
cluster of storms early this afternoon across northwest Arkansas
will be capable of producing marginally severe hail and damaging
winds. Additional more discrete storms are expected to develop
near an outflow boundary and will be capable of producing very
large hail to 2 inches in diameter or greater, damaging wind gusts
to 70 mph and possibly a tornado. The tornado threat will be
greatest where a storm can stay on or near the boundary for a
longer period of time. Storms may eventually congeal into a
complex or cluster and plunge south this evening, with the threat
transitioning to damaging winds to near 70 mph. The severe threat
should begin to wane as the activity heads toward the Red River
tonight.

Locally heavy rainfall has occurred with the cluster of storms
across northwest Arkansas early is afternoon. Some localized flash
flooding is possible due to very heavy rainfall rates.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY thru WEDNESDAY...Thunderstorm Potential.
THURSDAY...High Wind Potential.
FRIDAY and SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Low thunderstorm chances will return late Monday night and Tuesday
morning as a warm front lifts north across the area. A cold front
will move into the area Friday, bringing another chance of
thunderstorms. Unsettled weather will continue into next weekend,
with storm chances continuing.

weather.gov/tulsa contains additional information.

Lacy

In the hours before

Local storm report, May 15, 1:17 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
117 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     HAIL             2 ESE MONTE NE          36.28N 94.06W
05/15/2022  E0.88 INCH       BENTON             AR   TRAINED SPOTTER

&&

JDS
Local storm report, May 15, 2:39 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
239 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     PEA RIDGE               36.45N 94.11W
05/15/2022                   BENTON             AR   PUBLIC

            TREE SNAPPED. REPORT VIA MEDIA ON TWITTER.
            TIME ESTIMATED BY RADAR.

&&

RJS
Local storm report, May 15, 3:07 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     TSTM WND DMG     2 S BENTONVILLE         36.34N 94.21W
05/15/2022                   BENTON             AR   PUBLIC

            UPROOTED TREE. REPORTED VIA TWITTER BY
            MEDIA.

&&

RJS
Local storm report, May 15, 3:19 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             3 NE MARIETTA           35.87N 94.63W
05/15/2022  E1.50 INCH       ADAIR              OK   PUBLIC

            REPORT VIA TWITTER BY MEDIA. TIME ESTIMATED
            BY RADAR.

&&

RJS
Local storm report, May 15, 4:04 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             RUDY                    35.53N 94.27W
05/15/2022  E0.88 INCH       CRAWFORD           AR   PUBLIC

            REPORT VIA MEDIA.

&&

RJS
Local storm report, May 15, 4:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             3 E RUDY                35.54N 94.22W
05/15/2022  U1.00 INCH       CRAWFORD           AR   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 12:08 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee22 min
May 15, 12:25 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington50 min
May 15, 12:28 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee47 min
May 15, 12:47 AM CDTSpecial Weather StatementTSACreek28 min
May 15, 1:07 AM CDTSevere Thunderstorm WarningTSACraig, Mayes38 min
May 15, 1:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 15, 1:12 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Washington48 min
May 15, 1:32 AM CDTSpecial Weather StatementTSATulsa28 min
May 15, 1:43 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes47 min
May 15, 1:50 AM CDTSpecial Weather StatementTSACraig40 min
May 15, 1:57 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa36 min
May 15, 1:58 AM CDTSpecial Weather StatementTSAWagoner32 min
May 15, 2:06 AM CDTSpecial Weather StatementTSAMayes, Rogers24 min
May 15, 2:21 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner12 min
May 15, 2:32 AM CDTSevere Thunderstorm WarningTSADelaware25 min
May 15, 2:49 PM CDTSevere Thunderstorm WarningTSAAdair37 min
May 15, 3:10 PM CDTSevere Thunderstorm WarningTSAAdair65 min
May 15, 4:24 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee66 min
May 15, 4:32 PM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah58 min
May 15, 4:46 PM CDTSevere Thunderstorm WarningTSAOkmulgee31 min
May 15, 4:56 PM CDTSevere Thunderstorm WarningTSAHaskell, Sequoyah64 min
May 15, 5:13 PM CDTSpecial Weather StatementTSASequoyah32 min
May 15, 5:22 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah53 min
May 15, 5:22 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Okfuskee, Okmulgee53 min
May 15, 5:27 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah52 min
May 15, 5:50 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALeFlore55 min
May 15, 6:05 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah55 min
May 15, 6:13 PM CDTSpecial Weather StatementTSAPittsburg62 min
May 15, 6:21 PM CDTSpecial Weather StatementTSAAdair54 min
May 15, 6:36 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah39 min
May 15, 6:36 PM CDTSevere Thunderstorm WarningTSACherokee, Creek, Muskogee, Okmulgee, Rogers, Tulsa and 1 more54 min
May 15, 6:44 PM CDTSevere Thunderstorm WarningTSALeFlore12 min
May 15, 6:45 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore32 min
May 15, 6:59 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.